# SDR GLBA20110526G

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 29,382 hours
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Component: Aileron, Beech
- Component part number: 129130000601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MX FOUND THE AILERON SCRAPED 32" OF OTBD, TOP LWR AND FWD SKIN DAMAGED AND OTBD 4 RIBS AND DOUBLERS.   MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-27-003. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
